# SDR COEA2017040702912

- Difficulty date: April 7, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,553 hours, 43,150 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57610187202
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR, LT AILERON TOP 3RD FROM OUTBOARD STATIC WICK BASE AND CLOSE OUT CHANNEL HAS LEVEL 2 CORROSION. REPLACED WITH OEM CLOSEOUT CHANNEL.
